# SDR UALA2012070503590

- Difficulty date: July 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 41,738 hours, 10,382 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 173
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH A/C PACKS WILL NOT COOL ACFT TO AN ACCEPTABLE TEMP ON APU GROUND AIR. REPLACED ACM.  REPLACED TEMP CONTROL VALVE PER MM AND REPLACED LOW LIMIT CONTROL VALVE.  CABIN COOLING NORMAL.
